American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Sudhanshu Shekhar and R. Sujatha. Congruence formula for certain dihedral twists. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Davide Penazzi. One-basedness and reductions of elliptic curves over real closed fields. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] J. E. Cremona, T. A. Fisher, C. O’Neil, D. Simon and M. Stoll. Explicit $n$-descent on elliptic curves III. Algorithms. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Simon Rubinstein-Salzedo. Period computations for covers of elliptic curves. Math. Comp. 83 (2014) 2455-2470.
Abstract, references, and article information   
View Article: PDF

[5] Wei Ho. How many rational points does a random curve have?. Bull. Amer. Math. Soc. 51 (2014) 27-52.
Abstract, references, and article information   
View Article: PDF

[6] Mohammad Sadek. On elliptic curves whose conductor is a product of two prime powers. Math. Comp. 83 (2014) 447-460.
Abstract, references, and article information   
View Article: PDF

[7] Melody Chan and Bernd Sturmfels. Elliptic Curves in Honeycomb Form. Contemporary Mathematics 589 (2013) 87-107.
Book volume table of contents   
View Article: PDF

[8] Ying-Ying Tran. Generalization of Atkin's orthogonal polynomials and supersingular elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 1135-1141.
Abstract, references, and article information   
View Article: PDF

[9] Sorina Ionica and Antoine Joux. Pairing the volcano. Math. Comp. 82 (2013) 581-603.
Abstract, references, and article information   
View Article: PDF

[10] Robert L. Miller and Michael Stoll. Explicit isogeny descent on elliptic curves. Math. Comp. 82 (2013) 513-529.
Abstract, references, and article information   
View Article: PDF

[11] Ricardo Menares. Equidistribution of Hecke points on the supersingular module. Proc. Amer. Math. Soc. 140 (2012) 2687-2691.
Abstract, references, and article information   
View Article: PDF

[12] Jorge Jiménez Urroz, Florian Luca and Igor E. Shparlinski. On the number of isogeny classes of pairing-friendly elliptic curves and statistics of MNT curves. Math. Comp. 81 (2012) 1093-1110. MR 2869051.
Abstract, references, and article information   
View Article: PDF

[13] Vivek Pal; with an appendix by Amod Agashe. Periods of quadratic twists of elliptic curves. Proc. Amer. Math. Soc. 140 (2012) 1513-1525. MR 2869136.
Abstract, references, and article information   
View Article: PDF

[14] Yu Tsumura. Primality tests for $2^{p}\pm2^{(p+1)/2}+1$ using elliptic curves. Proc. Amer. Math. Soc. 139 (2011) 2697-2703. MR 2801608.
Abstract, references, and article information   
View Article: PDF

[15] Tom Fisher. Pfaffian presentations of elliptic normal curves. Trans. Amer. Math. Soc. 362 (2010) 2525-2540. MR 2584609.
Abstract, references, and article information   
View Article: PDF

[16] Ichiro Shimada. Transcendental lattices and supersingular reduction lattices of a singular $K3$ surface. Trans. Amer. Math. Soc. 361 (2009) 909-949. MR 2452829.
Abstract, references, and article information   
View Article: PDF

[17] Igor Nikolaev. On a desingularization of the moduli space of noncommutative tori. Proc. Amer. Math. Soc. 136 (2008) 3769-3774. MR 2425714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alina Carmen Cojocaru and Igor E. Shparlinski. Distribution of Farey fractions in residue classes and Lang--Trotter conjectures on average. Proc. Amer. Math. Soc. 136 (2008) 1977-1986. MR 2383504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Christopher Holden. Mod 4 Galois representations and elliptic curves. Proc. Amer. Math. Soc. 136 (2008) 31-39. MR 2350385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gang Yu. Average size of $2$-Selmer groups of elliptic curves, I. Trans. Amer. Math. Soc. 358 (2006) 1563-1584. MR 2186986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Igor Nikolaev. On complex and noncommutative tori. Proc. Amer. Math. Soc. 134 (2006) 973-981. MR 2196027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edward F. Schaefer and Michael Stoll. How to do a $p$-descent on an elliptic curve. Trans. Amer. Math. Soc. 356 (2004) 1209-1231. MR 2021618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jorge Jimenez-Urroz and Tonghai Yang. Heegner zeros of theta functions. Trans. Amer. Math. Soc. 355 (2003) 4137-4149. MR 1990579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tonghai Yang. Taylor expansion of an Eisenstein series. Trans. Amer. Math. Soc. 355 (2003) 2663-2674. MR 1975394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Karl Rubin and Alice Silverberg. Ranks of elliptic curves. Bull. Amer. Math. Soc. 39 (2002) 455-474. MR 1920278.
Abstract, references, and article information   
View Article: PDF

[26] Berit Skjernaa. Satoh's algorithm in characteristic 2. Math. Comp. 72 (2003) 477-487. MR 1933832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Z. Djabri, Edward F. Schaefer and N. P. Smart. Computing the $p$-Selmer group of an elliptic curve. Trans. Amer. Math. Soc. 352 (2000) 5583-5597. MR 1694286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. P. Brent, R. E. Crandall, K. Dilcher and C. Van Halewyn. Three new factors of Fermat numbers. Math. Comp. 69 (2000) 1297-1304. MR 1697645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert Gallant, Robert Lambert and Scott Vanstone. Improving the parallelized Pollard lambda search on anomalous binary curves. Math. Comp. 69 (2000) 1699-1705. MR 1651754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Roelof J. Stroeker and Benjamin M. M. de Weger. Elliptic binomial diophantine equations. Math. Comp. 68 (1999) 1257-1281. MR 1622097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2